# SDR DALA2023092607911

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 7,768 hours, 3,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMDS 5742-01028-02A L/H SLAT TRACK 2 FOUND WITH ROLLER WEAR ON (LOWER AFT), (LOWER INBD) SURFACES. EVIDENCE OF PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:5742-01028-02A/002 00012 ACCOMPLISHED PRI 607495-14AD REV B PRI REV 0 AND REV 1, ACCOMPLISHED FINAL ER/A 607495-14AD REV B SECTION II AND VII, AND ACCOMPLISHED AMDS 5742-01028-02A. (LP# 2982816)
